Doctor insights on:
Does Anyone Know What Side Effectcs Are If I Suddenly Stop Taking Carbidopa
Usually none: I presume that you are on carbidopa/levodopa (sinemet (carbidopa and levodopa)), probably for parkinson disease or possibly for restless legs. If your dose is not high, you can just stop it. There is a theoretical risk of a bad neurological symptoms if stopping a high dose quickly. If you are taking just Carbidopa , which is sometimes given in pd to help with sinemet (carbidopa and levodopa) nausea, it can be stopped quickly. ...Read more
I'm taking carbidopa/level opaque 25/100 every 1.5 hours due to slow release 50/200 cr is not working that's why i stop it. Is there any other tablet that you doctor's can offer me?
I've been taking carbidopa/levadopa 25/100 and the last four days my face has been numb. Is this a side effect of the meds? Also stiff pain in neck.
Talk to your doctor: First, what is the indication for taking carbidopa/levodopa? How long you have taking this medication. The common side effects of this drug include drowsiness, dizziness, nausea, headaches, sleep disturbances. If you experience involuntary muscle movements, please consult with your doctor. ...Read more
Blocks breakdown: Carbidopa acts to block the enzyme aromatic-l-amino-acid decarboxylase which converts l-dopa to dopamine. Since it cannot get into the brain it works in the rest of the body (periphery). When given in combination with l-dopa in parkinson's disease, it inhibits the conversion of l-dopa to Dopamine in the body so that more is available to be converted in the brain where it is needed. ...Read more
Not dangerous per se: I presume you mean using sinemet, (carbidopa and levodopa) which is a combination of Carbidopa and levodopa, for parkinson disease. There are no inherent dangers with using this medicine. If, however, the patient is on high doses, the patient will likely develop dyskinesias which are "excess" movements of the patient. Most patients prefer dyskinesias to being frozen, but sometimes the movements can be extreme. ...Read more
Sinemet-CR: This has to be determined by careful titration thru your doctor. Initial dose is usually 50-200. Consult your Neurologist. ...Read more
Sinemet (carbidopa and levodopa): Not sure what milligram each, but if that's what your doctor prescribed & your symptoms are under control & you are tolerating the medication well, then you should be ok. ...Read more
Neither: Generic drugs are held to standards where the manufacturer must prove "bioequivalence" to the branded drug. The molecules must be structurally the same, and the same standard of quality and purity must be met. The pills and the packaging themselves may look different, but the active ingredient is the same. It can be thought of as the difference between clorox bleach and safeway brand bleach. ...Read more
Slowly: Depends on dosing/schedule, but its very important to taper very slowly. It would be best to call your prescribing doctor and have them give you a clear tapering schedule. ...Read more
- Talk to a doctor live online for free
- What come about if i stop taking my methotrexate suddenly?
- What happens if i stop taking my immunosuppressant suddenly?
- What happens if i stop taking my immunosuppressive drug suddenly?
- Ask a doctor a question free online
- What happens if you stop taking methotrexate suddenly?
- Does anyone know what stachybotrys and cryptococcus might be?
- Does anyone know what it means to have ovalocytes in a blood smear?
- What would happen if i stop taking infliximab?
- Talk to a neurologist online